advertisement
Question
Posted by: GSpark | 2011-02-09

Randy at 43

There is just no other way to say it, I am very horny at 43. It started when I had a hysterectomy (ovaries still in place) 5 years ago. I don''t take any hormone replacements pills, I do have a testosterone injection every now and then (now that pushes the hormones over the top). Ones I orgasm, I feel that I want more and more even though my partner (being male) is exhausted, he (50) manages to do it again 20 minutes later. I want to know if this is normal or do I have a problem. Could I be a nymphomaniac?

PS. My partner does love the way I am.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

I would obviously need more information and history form you. However ask yourself: do you have a persistent feeling of arousal? does orgasm not relieve the feeling of arousal? Does it cause you distress and distraction all day - and night? If yes to these questions, then best to consult with a sex therapist. If no, use masturbation to give your man a break:)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2011-02-09

Lucky you GSpark, enjoy!!
What is a nymphomaniac thow, if I may ask?
Must be the testosterone jabs...

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement